# SDR SWIA200718775

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 26,722 hours, 35,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5774 - MAIN CABIN DOOR IS DIFFICULT TO OPEN.  ADJUSTED MAIN CABIN DOOR BACKSTOPS IAW MM 52-11-00.
